MAUDE Adverse Event Report: EXELINT INTERNATIONAL, CO. EXEL IV CATH 24GX3/4"; IV CATHETER

EXELINT INTERNATIONAL, CO. EXEL IV CATH 24GX3/4"; IV CATHETER
Catalog Number 26751
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Customer reported using 24g catheters and when they opened the cap from the seal there was visible water/liquid.The liquid was observed before use on a patient and no adverse event reported.
 
Additional Manufacturer Narrative
An investigation was conducted on product # 26751, lot # 240902, which included the following: incoming inspection an incoming inspection has been performed in accordance with sop-11 incoming inspection procedure on product # 26751, lot #240902.The batch met the established criteria for product release, and no nonconformities were identified.Production process review the batch records of the production process and the finished product inspection reports were reviewed.No changes to raw materials, production processes, or inspection methods were identified.All reviewed documentations complied with product release standards requirements, and the finished products met all specified acceptance criteria.No abnormalities or non-conformities were found.Retained samples inspection fifty retained samples of indwelling catheters from product # 26751, lot #240902 were subjected to visual inspection.All samples were found to be clean and free of foreign matter.Additionally, five samples from the retained samples underwent visual inspection of the needle cannula and surfaces.No visible accumulation of lubricant or liquid droplets was observed.Cause analysis based on the customer's description, it is likely that the "liquid/water" is the accumulation of silicon oil lubricant over time, which may appear as liquid or water-like droplets.Such accumulation is difficult to detect during the production process because the material may require time before becoming visible.The lubricant used in the product is dimethyl silicon oil, which has been previously evaluated through biological evaluation and has been determined to be suitable for intended clinical use.However, the customer did not return the samples for evaluation, therefore, conformity testing could not be performed.Based on the available data, the exact root cause could not be determined.Potential explanation could be a localized accumulation of silicon oil, however, this remains unconfirmed.This complaint will be closed in our system.No similar complaints within the lot.(b)(4).

Brand Name
EXEL IV CATH 24GX3/4"
Common Device Name
IV CATHETER
Manufacturer (Section D)
EXELINT INTERNATIONAL, CO.
2500 santa fe avenue
redondo beach CA 90278
Manufacturer (Section G)
EXELINT INTERNATIONAL, CO.
2500 santa fe avenue
redondo beach CA 90278
Manufacturer Contact
vu doan
2500 santa fe avenue
redondo beach, CA 90278
3106490707
MDR Report Key25247856
Report Number1035907-2026-00054
Device Sequence Number16077466
Product Code FOZ
UDI-Device Identifier00020221267518
UDI-Public(01)00020221267518(17)260802(30)50(10)240902
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K895768
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 05/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number26751
Device Lot Number240902
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2026
Initial Report FDA Received Date05/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown